Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for nausea and metallic taste in mouth while on Tamoxifen

how can I overcome the nasaua and constant tinny taste in my mouth that I get while taking tamoxefin? I m on year 3 of taking it and I also have to take toprol XL for an enlarged heart that i had 30 years ago. Also, I had thyroid cancer 6 years ago, so I have to take synthroid too-300mmg daily. This was after i had Hodgekins disease in 1978 and 1981-radiation the first time and chemo the 2nd (vincristine, pristine, prednizone, nitrogen mustard...) The chemo eventually caused me tohave both ankles operated on and both knees replaced.
Tue, 28 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Metallic taste may be due to acid reflux or drugs like anti metabolites or Metronidazole consumption. Iron tablet consumption or gingival bleed may also present like this. Until examination is done it is difficult to say what it is. Use tablet Pantoprazole before breakfast for one week. If symptoms not improved please consult with your physician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vincristine


Suggest treatment for nausea and metallic taste in mouth while on Tamoxifen

Hello, Metallic taste may be due to acid reflux or drugs like anti metabolites or Metronidazole consumption. Iron tablet consumption or gingival bleed may also present like this. Until examination is done it is difficult to say what it is. Use tablet Pantoprazole before breakfast for one week. If symptoms not improved please consult with your physician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist